Pages that link to "Item:Q267443"
From MaRDI portal
The following pages link to On filter-regular sequences of multi-graded modules (Q267443):
Displaying 4 items.
- Toward mixed multiplicities and joint reductions (Q2198176) (← links)
- Mixed Multiplicities of Maximal Degrees (J. Korean Math. Soc. 55 (2018), No. 3, 605-622) (Q4571066) (← links)
- The Euler–Poincaré characteristic of joint reductions and mixed multiplicities (Q4988213) (← links)
- Mixed multiplicities and the multiplicity of Rees modules of reductions (Q5231723) (← links)